Joint Pain and Muscle Pain after Taking Cipro
I came back from a scuba trip to Cozumel with two things, an ear infection and e-coli. I was given Cipro to get rid of these two bacterial infections. Almost two weeks after taking the medication I started having reduced mobility in my back and swollen joints in my feet, my muscles felt like they were on fire.
I went back to the doctor. He did an xray of my foot, because it was extremely swollen, I had done nothing to trigger the swelling. It looked like degenerative arthritis, but no other tests came back conclusive in diagnosing this. I have gone back two times to see my doctor, because I have had such bad days that I am on a heating pad and wanting pain killers.
Nothing really helps with exception of sleep and non use, this is incredibly hard, because I am a very active person. I was going through my drawer of medical papers and found the print out on the Cipro that they included in my bag of medication, but they never said anything to me about possible Ciprofloxacin Side Effects
Normally I just take what the Doctor orders, especially since I had an ear infection and ecoli, which was making me very weak.
I know this is cipro tendonitis, there is no doubt in my mind. I honestly think that years ago when they gave me cipro after I had an bacterial outbreak from some surgery I had, I experienced the same thing, because this pain is something I had had before but has been dormant for quite some time.
Please help me know what to do for myself to get better?
Should I take large doses of this for awhile?